# SDR REXA2016112202289

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED.  REMOVED & REPLACED THE FLAP VANE IAW SRM 51-42-13.
